IEEE - Institute of Electrical and Electronics Engineers, Inc. - Improved Stability Criteria for Discrete-Time Switched T-S Fuzzy Systems

Author(s): Zhongyang Fei ; Shuang Shi ; Tong Wang ; Choon Ki Ahn
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Volume: PP
Page(s): 1 - 9
ISSN (Electronic): 2168-2232
ISSN (Paper): 2168-2216
DOI: 10.1109/TSMC.2018.2882630
Regular:

This paper concerns with the stability analysis for a class of discrete-time switched Takagi-Sugeno (T-S) fuzzy systems. By establishing a semitime-dependent Lyapunov function and exploring the... View More

Advertisement